# SDR SWAA116959

- Difficulty date: October 8, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 9,568 hours, 5,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
